# SDR SWAA2025030401267

- Difficulty date: March 1, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 54,954 hours, 33,246 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Broken
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK DOOR STRAP ASSIST HANDLE BROKEN <[01]. OK TO CONT. PER MEL 52-20-01 SP1.  AUTH.#240092.; [02] INSTALLED NEW FLIGHT DECK DOOR STRAP ASSIST HANDLE PER SIP.
